| Catalog Number |
ROB10015 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
Event or Problem Description
It was reported that, during a cori assisted tka, the burr was inserted properly into the ri robotic drill attachment and was able to successfully calibrate and retract.However, when going to distal cut, the burr disengaged the handpiece and fell out onto the sterile field.When the burr was reinserted and recalibrated, it was sitting up ~2mm.The case was completed and the drill was tested and it passed the kpc test.The procedure was resumed, after a significant delay, using the same device.No further complications were reported.
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).Additional information: h3, h6, h11.H11: the ri robotic drill attachment, part number rob10015, serial number (b)(6), intended for treatment was returned for evaluation.The reported problem could not be confirmed with a visual inspection.Nothing was visually identified that leads to the reported scenario.The reported problem was not confirmed with a functional evaluation.A test kpc and a mock tka case was performed with the long attachment connected.No issues were observed during the load and spinning test of the burr.The long attachment connected and disconnected from the drill as intended, with secure and proper engagement.The long attachment was disassembled for further investigation.No issues were observed with the internal components, and loctite was present on the retaining nut.A complaint history review was performed by part number and no similar complaints were identified.A review by lot/serial number was performed and no similar complaints were identified.A review of manufacturing records indicate the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical review concluded that no prior escalation actions are applicable to the scope of the reported complaint.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with an improper assembly process.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.